# SDR UHLA2011080100256

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 5,956 hours, 4,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - GOUGE ON LT SIDE OF FUSELAGE AFT OF L1 DOOR BELOW PASS WINDOW, BETWEEN FR22-FR23 AND STR 14-STR 15.  REPAIRED GOUGE IAW ETD2011-170-102930.  PERFORMED HFEC AND FOUND CRACK IAW NDT MANUAL 51-00-00.  CUT OUT CRACK AND GOUGE IAW EMB ETD 2010-170/00078 REV C.  PERFOMED HFEC OF CUTOUT AREA IAW EMB NDT MANUAL 51-00-00, NO CRACKS NOTED.  INSTALLED DOUBLER/REPAIR IAW EMB ETD 2011-170-102930.  ALODINED, PRIMED, PAINTED, AND EDGE SEALED REPAIR IAW ETD 2011-170-102930.
